# SDR DXTA2011120104810

- Difficulty date: November 30, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N846QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600797
- Aircraft time: 2,131 hours, 1,683 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bolt
- Condition: Missing
- Location: Squat Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT RETRACT WHEN GEAR HANDLE WAS SELECTED UP. INDICATION WAS 3 GREEN WITH A RED LIGHT.  WHEN THE GEAR HANDLE WAS REPLACED IN THE DOWN POSITION, INDICATION WAS 3 GREEN. AFTER LANDING, A SMALL BOLT WAS OBSERVED AS MISSING FROM THE SQUAT SWITCH ON THE LT MAIN GEAR.   PERFORMED A VISUAL INSPECTION OF THE LT MAIN LANDING GEAR SQUAT SWITCH.  FOUND THE SWITCH ROLLER, AND THE ATTACHING HARDWARE OF THE ROLLER MISSING.  R & R THE LT MLG SQUAT SWITCH WITH A NEW SWITCH IAW THE MM 32-61-00.  OPS CHECKED NORMAL.
